Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Off birth control pills. Trying to concieve. Heavy periods, unbearable cramps, nausea. Cause?

I got of the BC pill in November and I am currently trying to get pregnant. I was a day late on my period this week, not a big deal but my period is very heavy and my cramps are almost unmanageable. They are paralyzing and hurt all the way through my back. The pain is also making me nauseaus. Should I try to get into see my dr. today? What could be the cause of this?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
Heavy periods with cramps could be due to a variety of reasons.
You could have had an early which miscarried.
Stress, anxiety, rapid changes in weight, hormonal medications, thyroid disorder and polycystic ovaries might cause heavy periods.
Endometrial hyperplasia ( thickening of the lining of the uterus ) or fibroids in the uterus could also cause such problems, as do blood thinners.
Yes, you do need to see a gynecologist at the earliest to know the exact cause.
Take care.
Answered: Sun, 24 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor